# SDR Z5FA2011122062401

- Difficulty date: December 15, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N621CS
- Make and model: Cessna 680CE
- Aircraft serial: 600131
- Aircraft time: 4,501 hours, 2,917 cycles
- Engine: Pwc PW306C
- Engine time: 4,516 hours, 2,926 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, SHORTLY AFTER GEAR RETRACTION, SMOKE WAS NOTICED FILLING COCKPIT AND CABIN.  TOWER WAS CONTACTED AND ADVISED AN IMMEDIATE RETURN TO AIRPORT.  SMOKE SEEMED TO BE COMING FROM THE ENVIRONMENTAL SYS, IN TURN, SYS WAS SWITCHED OFF AND LANDING WAS UNEVENTFUL.  MX DETERMINED RT ENGINE TO BE AT FAULT, DUE TO INTERNAL OIL LEAKAGE.  RT ENGINE WAS REPLACED AND AN OPS CHECK FLIGHT PERFORMED.  ALL CHECKED NORMAL, ACFT RETURNED TO SERVICE.
